Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates
dc.contributor.author | Li, Kangwei | |
dc.contributor.author | Ombrosi, Sheldy Javier | |
dc.contributor.author | Pérez, Carlos | |
dc.date.accessioned | 2024-02-03T15:46:26Z | |
dc.date.available | 2024-02-03T15:46:26Z | |
dc.date.issued | 2018 | |
dc.description.department | Depto. de Análisis Matemático y Matemática Aplicada | |
dc.description.faculty | Fac. de Ciencias Matemáticas | |
dc.description.refereed | TRUE | |
dc.description.status | pub | |
dc.identifier.citation | Li K, Ombrosi S, Pérez C (2019) Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates. Math Ann 374(1–2):907–929. https://doi.org/10.1007/s00208-018-1762-0 | |
dc.identifier.doi | 10.1007/s00208-018-1762-0 | |
dc.identifier.essn | 1432-1807 | |
dc.identifier.issn | 0025-5831 | |
dc.identifier.officialurl | https://doi.org/10.1007/s00208-018-1762-0 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14352/98564 | |
dc.journal.title | Mathematische Annalen | |
dc.language.iso | eng | |
dc.page.final | 929 | |
dc.page.initial | 907 | |
dc.publisher | SpringerLink | |
dc.rights.accessRights | restricted access | |
dc.subject.ucm | Análisis matemático | |
dc.subject.unesco | 12 Matemáticas | |
dc.title | Proof of an extension of E. Sawyer’s conjecture about weighted mixed weak-type estimates | en |
dc.type | journal article | |
dc.type.hasVersion | VoR | |
dc.volume.number | 374 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | ef8dae7f-fe13-4547-bd6f-e55165fda399 | |
relation.isAuthorOfPublication.latestForDiscovery | ef8dae7f-fe13-4547-bd6f-e55165fda399 |
Download
Original bundle
1 - 1 of 1
Loading...
- Name:
- Proof_of_extension_E. Sawyer’s_conjecture.pdf
- Size:
- 507.79 KB
- Format:
- Adobe Portable Document Format